# SDR REXA2020090200637

- Difficulty date: August 24, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 60075221130
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SYSTEM #2 HYDRAULIC FILTER MANIFOLD SUPPORT IN AEB IS CRACKED IN LOWER AFT CORNER.  REMOVED & REPLACED RT SYSTEM #2 HYDRAULIC FILTER MANIFOLD SUPPORT IN AEB.  REMOVED & INSTALLED RETURN & PRESSURE MANIFOLD ASSEMBLY IAW CRJ 200 AMM 29-11-44-000/400-801 & SRM 51-42-06.  BLEED & OPERATIONS CHECK GOOD.
